Journal of Differential Geometry

Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups

Mikhail G. Katz, Mary Schaps , and Uzi Vishne

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 76, Number 3 (2007), 399-422.

Dates
First available in Project Euclid: 25 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1180135693

Mathematical Reviews number (MathSciNet)
MR2331526

Zentralblatt MATH identifier
1149.53025

Citation

Katz, Mikhail G.; Schaps , Mary; Vishne, Uzi. Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups. J. Differential Geom. 76 (2007), no. 3, 399--422. http://projecteuclid.org/euclid.jdg/1180135693.


Export citation